# SDR UPS00231891

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN FS 870 UPPER FLANGE CRACKED IN UPPER RADIUS WHERE IT CONNECTS TO VERTICAL WEB RBL 43-RBL 47 FLOORBEAM UPPER CHORD.  REPAIRED IAW WITH AVITAS ENGINEERING REPAIR ORDER NR AVHM-100RO-1 AND UPS EO FILE NR 727-53-2224. REMOVED ASSOCIATED PARTS AND STOP DRILLED CRACK.
